BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 2 >

Please use this identifier to cite or link to this item:

Title: Courbure et Polygone de Newton
Authors: Hannachi M, M.
Mezaghcha, K.
Keywords: Algebraic Curve
Non Standard Analysis
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2009), 195p-206p
Abstract: The object of this article relates to the study of the complex algebraic curves by using the concept of envelope convex. One proposes to characterize the points of a holomorphic complex curve (C) and to associate a metric invariant to them ( generalized curvature), by using the equations of the various segments constituting the polygon of Newton associated with (C).
Description: 2000 Mathematics Subject Classification: 26E35, 14H05, 14H20.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 2

Files in This Item:

File Description SizeFormat
2009-195-206.pdf428.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License